“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16324
School of Mathematics
  Title:   Large monochromatic components in 3-colored non-complete graphs
  Author(s):  Zahra Rahimi
  Status:   Published
  Journal: J. Combin. Theory Ser. A
  Vol.:  175
  Year:  2020
  Pages:   105256
  Supported by:  IPM
  Abstract:
We show that in every 3-coloring of the edges of a graph G of order N such that δ(G) �?�5N/6�??1, there is a monochromatic component of order at least N/2. We also show that this result is best possible.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right